# SDR QXEA2011021100139

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- Engine: Ge CF34*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LT SLAT NR 2 HAS EVIDENCE OF CHAFING AT WS 178, 178+21, 178+70 AND 178+138 OTBD END APPROX LAST 15" OF SLAT.  REPAIRED IAW REO 670-57-42-285.
